# SDR DHL2001707003

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734840
- Part serial: RR87
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE A-CHECK INSPECTION, FOUND THE 10 FLIGHT SPOILER PANEL LOWER SKIN SEPARATED FROM PANEL.  THE OUTBOARD EDGE WAS COMPLETELY OPEN AND APPEARED THAT SKIN BONDING HAD FAILED.  WHEN ATTEMPTING TO MOVE THE PANEL BY HAND, THE PANEL WOULD BUCKLE UNDER PRESSURE.  REMOVED AND REPLACED PANEL, AND PART SENT TO STORES FOR EVALUATION.  STATUS-CLOSED.
